# SDR CALA2018090401892

- Difficulty date: September 4, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 20,578 hours, 7,107 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PWS FAIL. REMOVED AND REPLACED RECIVER TRANSMITTER WRX SYSTEM REF AMM 34-4 3-41. PERFORMED OPERATIONAL TEST OK ROTABLE PARTS CHANGE WAS INDICATED, TT 1026891 SN OFF 8508 RECEIVER, TRANS  OFF 29-3431-9-0012 8508 ON 29-3431-9-0012 4183.
